# SDR AALA201712299006

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 60,002 hours, 14,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT L4 DOOR IS INOPERATIVE.  SECURED THE BULB IAW AMM 33-51-06.
